Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29 (2002), Issue 8, Pages 481-494
http://dx.doi.org/10.1155/S0161171202012206

Generalized solutions describing singularity interaction

Moscow State Institute of Electronics and Mathematics, Technical University, Moscow 109028, Russia

Received 28 February 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We present a new method for constructing solutions to nonlinear evolutionary equations describing the propagation and interaction of nonlinear waves.